Alert archive / Pennsylvania / Flash Flood Warnings in 2004
Flash Flood Warning 64, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Aug 30, 2004, 8:30 PM EDT for Susquehanna County, Wyoming County, Pennsylvania; Broome County, New York. It was in force for 4 hr. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 30, 2004, 8:30 PM EDT (00:30 UTC)
- Expired
- Aug 31, 2004, 12:30 AM EDT
- In force
- 4 hr
- Issued by
- NWS Binghamton, NY
- Area
- Counties, with a storm outline in the text
Counties Broome County, NY, Susquehanna County, PA, Wyoming County, PA
The radar
The Binghamton radar (KBGM), 45 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 30, 9:00 PM EDT | FLASH FLOOD | Tunkhannock, PA | TUNKHANNOCK CREEK WAS FLOODING A PORTION OF TUNKHANNOCK BORO. |
| Aug 30, 9:20 PM EDT | FLASH FLOOD | Tunkhannock, PA | TUNKHANNOCK BORO CREEK WAS FLOODING A PORTION OF TUNKHANNOCK BORO. 2 HOMES WERE FLOODED. WATER WAS AS HIGH AS 4 FEET DEEP ON THE INTERSECTION OF EAST HARRISON AND MCCORD STREET. |
| Aug 30, 9:20 PM EDT | FLASH FLOOD | Tunkhannock, PA | TUNKHANNOCK BORO CREEK WAS FLOODING A PORTION OF TUNKHANNOCK BORO. 2 HOMES WERE FLOODED. WATER WAS AS HIGH AS 4 FEET DEEP ON THE INTERSECTION OF EAST HARRISON AND MCCORD STREET. |
| Aug 30, 9:20 PM EDT | FLASH FLOOD | Tunkhannock, PA | TUNKHANNOCK BORO CREEK WAS FLOODING A PORTION OF TUNKHANNOCK BORO. 2 HOMES WERE FLOODED. WATER WAS AS HIGH AS 4 FEET DEEP ON THE INTERSECTION OF EAST HARRISON AND MCCORD STREET. |
| Aug 30, 10:00 PM EDT | FLASH FLOOD | Sanford, NY | ROADS FLOODED. |
| Aug 30, 10:00 PM EDT | FLASH FLOOD | Sanford, NY | ROADS FLOODED. |
| Aug 30, 10:00 PM EDT | FLASH FLOOD | Sanford, NY | ROADS FLOODED. |
| Aug 30, 10:00 PM EDT | FLASH FLOOD | Sanford, NY | ROADS FLOODED. |
| Aug 30, 10:55 PM EDT | FLASH FLOOD | 5 Ne Susquehanna, PA | ROADS FLOODED. |
| Aug 30, 10:55 PM EDT | FLASH FLOOD | 5 Ne Susquehanna, PA | ROADS FLOODED. |
| Aug 30, 10:55 PM EDT | FLASH FLOOD | New Milford, PA | ROADS FLOODED. |
| Aug 30, 10:55 PM EDT | FLASH FLOOD | New Milford, PA | ROADS FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 0.5 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 549 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 623 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS51 KBGM 310032 FFWBGM NYC007-PAC115-131-310430- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE BINGHAMTON NY 830 PM EDT MON AUG 30 2004 THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A * FLASH FLOOD WARNING FOR... EASTERN BROOME COUNTY IN CENTRAL NEW YORK SUSQUEHANNA COUNTY IN NORTHEAST PENNSYLVANIA WYOMING COUNTY IN NORTHEAST PENNSYLVANIA * UNTIL 1230 AM EDT * AT 825 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN IN SOUTHEASTERN BROOME...EASTERN SUSQUEHANNA AND WYOMING COUNTIES. THIS RAINFALL WILL CAUSE FLASH FLOODING OF SMALL STREAMS...CREEKS AND ROADWAYS. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TUNKHANNOCK...SUSQUEHANNA...SPRINGVILLE...OSTERHOUT...NICHOLSON... NEW MILFORD...MCCLURE...MEHOOPANY...LANESBORO...LAKE CAREY...KASSON BROOK...HOP BOTTOM...HARFORD...GIBSON...EVANS FALLS AND SANFORD. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED FOR HIGHER GROUND. LAT...LON 4217 7532 4143 7593 4145 7619 4219 7550 $$ DJN/RRM
2 follow-up statements
000 WGUS71 KBGM 310216 FFSBGM NYC007-PAC115-131-310430- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 1010 PM EDT MON AUG 30 2004 ...FLASH FLOOD WARNING CONTINUES UNTIL 1230 AM EDT FOR EASTERN BROOME COUNTY IN NEW YORK AND SUSQUEHANNA AND WYOMING COUNTIES IN PENNSYLVANIA... AT 1006 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE AN AREA OF EXCESSIVE RAINFALL OVER THE FOLLOWING LOCATIONS...EAST WINDSOR...SANFORD...WINDSOR...ALFORD...ARARAT... BURNWOOD...EATONVILLE...GIBSON...HARFORD...HICKORY GROVE...HOP BOTTOM...JACKSON...LAKESIDE...LAKEVIEW...LANESBORO...NEW MILFORD... NICHOLSON...OSTERHOUT...SUSQUEHANNA...THOMPSON...TUNKHANNOCK AND WEST LENOX. THE RAIN WILL TAPER OFF TO LIGHTER RAIN SHOWERS BY MIDNIGHT. 2 TO 3 INCHES OF RAIN HAS ALREADY FALLEN IN THESE AREAS. RAPID FLOODING LIKELY WILL OCCUR OVER MANY OF THE SMALL STREAMS AND CREEKS CLOSE TO THE ABOVE MENTIONED LOCATIONS. FLOODING WAS REPORTED ON A COUPLE ROADS IN SANFORD AND WINDSOR IN BROOME COUNTY AND ALONG THE TUNKHANNOCK CREEK IN TUNKHANNOCK PENNSYLVANIA. ADDITIONAL HEAVY RAINFALL WILL CAUSE RISES ON STREAMS AND CREEKS LEADING TO ADDITIONAL FLOODING OF STREAMS...CREEKS...ROADWAYS AND POOR DRAINAGE AREAS IN THE WARNING AREA. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED. MOVE TO HIGHER GROUND. $$ NICOSIA
000 WGUS71 KBGM 310338 FFSBGM NYC007-310430- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 1137 PM EDT MON AUG 30 2004 ...A FLASH FLOOD WARNING CONTINUES UNTIL 1230 AM EDT FOR BROOME COUNTY... BROOME COUNTY EMERGENCY SERVICES REPORTS MAJOR FLASH FLOODING IN THE EASTERN PORTION OF BROOME COUNTY. ROUTE 17 HAS A LARGE AMOUNT OF WATER ON THE ROAD BETWEEN EXITS 79 AND 80. THERE WAS A REPORT OF A PERSON TRAPPED ON TOP OF A CAR NEAR WINDSOR. HEAVY DAMAGE WAS ALSO REPORTED TO A TRAILER PARK IN THIS AREA. THIS IS A VERY DANGEROUS FLOOD SITUATION. DOPPLER RADAR INDICATED THAT THE HEAVIEST RAIN HAS TAPERED OFF...BUT RUNOFF FROM THE EVENINGS RAIN WILL CONTINUE TO CAUSE FLOODING PROBLEMS IN EASTERN BROOME COUNTY INTO THE OVERNIGHT HOURS. PERSONS TRAVELING ON ROUTE 17 TOWARD EXITS 79 AND 80 SHOULD FIND AN ALTERNATE ROUTE. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED. MOVE TO HIGHER GROUND. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS AND FLASH FLOODS. $$ NICOSIA
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 30, 2:40 PM EDT, 5 hours 50 minutes earlier.
Area forecast discussion, Aug 30, 2:40 PM EDT, 5 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 240 PM EDT MON AUG 30 2004 .SYNOPSIS... BIG PICTURE...LONG RANGE MODELS INDICATING A RETURN TO A SLIGHTLY WEST SHIFTED +PNA PATTERN AS N ATLANTIC RIDGE DEVELOPS A BIT TO THE WEST...WHICH SHOULD LEAD TO DRY WX THROUGH THE END OF THE WEEK. .SHORT TERM... THIS AFT/TONIGHT...500 MB TROUGH WILL FINALLY PUSH TROUGH...TAKING SFC FRONT WITH IT...AS 250 MB JET TAIL LIFTS NWD. THIS WILL ALLOW PRECIP TO END FROM WEST TO EAST BEGINNING AFTER 00Z. UNTIL THAT TIME...JET DYNAMICS WILL CONTINUE TO PRODUCE FAIRLY GOOD UVV COMBINED WITH LL CONVERGENCE ON THE FRONT...PRODUCING FAIRLY STATIONARY BAND OF CONVECTION. ONCE FRONT STARTS MOVING...IT MAY BE HELD UP AGAIN FOR A SHORT PERIOD OVER ERN ZONES...AS WHATS LEFT OF GASTON MOVES SE OF CWA. THEREFORE WILL KEEP LKLY POPS IN SERN CWA ALL NIGHT...AND DECREASE TO CHC POPS NW ZONES OVER THE COURSE OF THE EVENING. TUESDAY...WILL KEEP A CHC OF A FEW LINGERING SHOERS IN EXTREME SE FOR FIRST PART OF THE MORNING...AS SOME UNCERTAINITY EXISTS AS TO HOW MUCH GASTON WILL HOLD UP ANY PRECIP ASSOCIATED WITH FRONT. GENERALLY...SKIES WILL CLEAR OUT WEST TO THE EAST AS HIGH PRESSURE BUILDS IN. WEDNESDAY...WNW FLOW ALOFT...COMBINED WITH SOME SFC RIDGING SHOULD PROVIDE A FAIR DAY. -CEMPA && .LONG TERM (WED NIGHT-MON)... HIGH PRESSURE WILL BE IN CONTROL THROUGH SATURDAY WITH TEMPERATURES NEAR OR A BIT ABOVE NORMAL. THE FUTURE TRACK OF HURRICANE FRANCES WILL DETERMINE CONDITIONS ON SUN-MON. AT THIS POINT THERE IS A POSSIBILITY THAT FRANCES WILL MOVE CLOSE ENOUGH TO OUR AREA TO GIVE US SOME RAIN...SO HAVE CHC POPS SUN-MON. -VANAUSDALL && .AVIATION... LOW CLOUDS/FOG/RAIN WILL CONTINUE THROUGH 09Z-12Z TUESDAY...WITH MVFR/IFR CONDITIONS. CONDITIONS WILL BECOME VFR TUESDAY MORNING. && .BGM WATCHES/WARNINGS/ADVISORIES... NY...FLASH FLOOD WATCH CENTRAL SOUTHERN TIER...FINGER LAKES...WESTERN MOHAWK VALLEY. PA...NONE. &&
Hazardous weather outlook, Aug 30, 3:00 AM EDT, 17 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 300 AM EDT MON AUG 30 2004 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-311000- BRADFORD PA-BROOME NY-CHEMUNG NY-CHENANGO NY-CORTLAND NY-DELAWARE NY- LACKAWANNA PA-LUZERNE PA-MADISON NY-NORTHERN ONEIDA NY- NORTHERN WAYNE PA-ONONDAGA NY-OTSEGO NY-PIKE PA-SCHUYLER NY- SENECA NY-SOUTHERN CAYUGA NY-SOUTHERN ONEIDA NY-SOUTHERN WAYNE PA- STEUBEN NY-SULLIVAN NY-SUSQUEHANNA PA-TIOGA NY-TOMPKINS NY- WYOMING PA-YATES NY- 300 AM EDT MON AUG 30 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY... THUNDERSTORMS WILL DEVELOP ONCE MORE IN THE MOIST UNSTABLE ATMOSPHERE OVER NEW YORK AND PENNSYLVANIA. THUNDERSTORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS...THOUGH A FEW DOWNED TREES ARE POSSIBLE IN GUSTY WINDS DUE TO SOGGY TERRAIN CONDITIONS. THE MAIN THREAT WILL BE FOR HEAVY RAINFALL...PARTICULARLY OVER AREAS WHICH RECEIVED COPIOUS RAINFALL SUNDAY. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS ANTICIPATED. .SPOTTER CALL TO ACTION STATEMENT... SKYWARN ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER RAINFALL SPOTTERS ARE ENCOURAGED TO REPORT HEAVY PRECIPITATION TO THE NATIONAL WEATHER SERVICE. DJP
In the hours before
Special weather statement, Aug 30, 3:19 PM EDT, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 319 PM EDT MON AUG 30 2004 NYZ036-044-301945- CORTLAND NY-MADISON NY- 319 PM EDT MON AUG 30 2004 ...THUNDERSTORM WITH STRONG GUSTY WINDS AND SMALL HAIL MOVING INTO THE AREA... AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM WITH STRONG GUSTY WINDS AND HAIL NEAR CORTLAND...OR ABOUT OVER TRIPOLI...MOVING NORTHEAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR... DE RUYTER AND DERUYTER AT 325 PM. SHEDS AT 335 PM. GEORGETOWN AND ERIEVILLE AT 345 PM. FREQUENT LIGHTNING AND WIND GUSTS TO 40 MPH IS OCCURRING WITH THIS STORM. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. YOU CAN ALSO VISIT OUR WEBSITE AT WEATHER.GOV. MUNDSCHENK
Local storm report, Aug 30, 4:59 PM EDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
459 PM EDT MON AUG 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1215 PM FLASH FLOOD POMPEY 42.90N 76.02W
08/30/2004 ONONDAGA NY LAW ENFORCEMENT
NUMEROUS ROAD WASHOUTS AND CREEKS FLOODING FROM EXCESSIVE
RAINS.
1215 PM FLASH FLOOD MANLIUS 43.00N 75.98W
08/30/2004 ONONDAGA NY LAW ENFORCEMENT
NUMEROUS ROAD WASHOUTS AND CREEKS OVER THEIR BANKS.
FLOODING ALSO OCCURRED IN LAFAYETTE.
1230 PM FLASH FLOOD CANASTOTA 43.08N 75.76W
08/30/2004 MADISON NY LAW ENFORCEMENT
NUMEROUS ROADS FLOODED AND CREEKS OVER THEIR BANKS.
0120 PM FLASH FLOOD MORAVIA 42.71N 76.42W
08/30/2004 CAYUGA NY TRAINED SPOTTER
ROAD WASHOUTS AND FLOODING. OWASCO INLET IS OVER ITS
BANKS AND FLOODING ROADWAYS.
0120 PM FLASH FLOOD LOCKE 42.67N 76.42W
08/30/2004 CAYUGA NY TRAINED SPOTTER
ROADS FLOODED AND CREEKS OVER THEIR BANKS.
0220 PM FLASH FLOOD ADDISON 42.11N 77.23W
08/30/2004 STEUBEN NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
0220 PM FLASH FLOOD CAMPBELL 42.23N 77.20W
08/30/2004 STEUBEN NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
0220 PM FLASH FLOOD THURSTON 42.22N 77.27W
08/30/2004 STEUBEN NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
0454 PM FLASH FLOOD MANLIUS 43.00N 75.98W
08/30/2004 ONONDAGA NY LAW ENFORCEMENT
SIGNIFICANT FLOODING ALONG LIMESTONE CREEK MAINLY IN
SOUTHERN PART OF TOWN, BUT SPREADING NORTH. REPORTED AS
WORST FLOODING THEY/VE SEEN IN 20 YEARS.
&&
JABLocal storm report, Aug 30, 5:14 PM EDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
514 PM EDT MON AUG 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1215 PM FLASH FLOOD POMPEY 42.90N 76.02W
08/30/2004 ONONDAGA NY LAW ENFORCEMENT
NUMEROUS ROAD WASHOUTS AND CREEKS FLOODING FROM EXCESSIVE
RAINS.
1215 PM FLASH FLOOD MANLIUS 43.00N 75.98W
08/30/2004 ONONDAGA NY LAW ENFORCEMENT
NUMEROUS ROAD WASHOUTS AND CREEKS OVER THEIR BANKS.
FLOODING ALSO OCCURRED IN LAFAYETTE.
1230 PM FLASH FLOOD CANASTOTA 43.08N 75.76W
08/30/2004 MADISON NY LAW ENFORCEMENT
NUMEROUS ROADS FLOODED AND CREEKS OVER THEIR BANKS.
0120 PM FLASH FLOOD LOCKE 42.67N 76.42W
08/30/2004 CAYUGA NY TRAINED SPOTTER
ROADS FLOODED AND CREEKS OVER THEIR BANKS.
0120 PM FLASH FLOOD MORAVIA 42.71N 76.42W
08/30/2004 CAYUGA NY TRAINED SPOTTER
ROAD WASHOUTS AND FLOODING. OWASCO INLET IS OVER ITS
BANKS AND FLOODING ROADWAYS.
0220 PM FLASH FLOOD THURSTON 42.22N 77.27W
08/30/2004 STEUBEN NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
0220 PM FLASH FLOOD ADDISON 42.11N 77.23W
08/30/2004 STEUBEN NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
0220 PM FLASH FLOOD CAMPBELL 42.23N 77.20W
08/30/2004 STEUBEN NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
0340 PM FLASH FLOOD CHITTENANGO 43.05N 75.87W
08/30/2004 MADISON NY TRAINED SPOTTER
SEVERAL ROADS FLOODED.
0345 PM FLASH FLOOD MANLIUS 43.00N 75.98W
08/30/2004 ONONDAGA NY TRAINED SPOTTER
GOLF COURSE FLOODED.
0440 PM FLASH FLOOD ADDISON 42.11N 77.23W
08/30/2004 STEUBEN NY EMERGENCY MNGR
TRAILER PARK FLOODED ON THE INTERSECTION OF COUNTY ROUTE
119 AND COUNTY ROUTE 2.
0454 PM FLASH FLOOD MANLIUS 43.00N 75.98W
08/30/2004 ONONDAGA NY LAW ENFORCEMENT
SIGNIFICANT FLOODING ALONG LIMESTONE CREEK MAINLY IN
SOUTHERN PART OF TOWN, BUT SPREADING NORTH. REPORTED AS
WORST FLOODING THEY/VE SEEN IN 20 YEARS.
&&
NICOSIALocal storm report, Aug 30, 7:08 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
708 PM EDT MON AUG 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1215 PM FLASH FLOOD POMPEY 42.90N 76.02W
08/30/2004 ONONDAGA NY LAW ENFORCEMENT
NUMEROUS ROAD WASHOUTS AND CREEKS FLOODING FROM EXCESSIVE
RAINS.
1215 PM FLASH FLOOD MANLIUS 43.00N 75.98W
08/30/2004 ONONDAGA NY LAW ENFORCEMENT
NUMEROUS ROAD WASHOUTS AND CREEKS OVER THEIR BANKS.
FLOODING ALSO OCCURRED IN LAFAYETTE.
1230 PM FLASH FLOOD CANASTOTA 43.08N 75.76W
08/30/2004 MADISON NY LAW ENFORCEMENT
NUMEROUS ROADS FLOODED AND CREEKS OVER THEIR BANKS.
0120 PM FLASH FLOOD LOCKE 42.67N 76.42W
08/30/2004 CAYUGA NY TRAINED SPOTTER
ROADS FLOODED AND CREEKS OVER THEIR BANKS.
0120 PM FLASH FLOOD MORAVIA 42.71N 76.42W
08/30/2004 CAYUGA NY TRAINED SPOTTER
ROAD WASHOUTS AND FLOODING. OWASCO INLET IS OVER ITS
BANKS AND FLOODING ROADWAYS.
0220 PM FLASH FLOOD ELMIRA 42.09N 76.81W
08/30/2004 CHEMUNG NY EMERGENCY MNGR
SEVERAL UNDERPASSES FLOODED BY EXCESSIVE RAIN.
0220 PM FLASH FLOOD CAMPBELL 42.23N 77.20W
08/30/2004 STEUBEN NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
0220 PM FLASH FLOOD THURSTON 42.22N 77.27W
08/30/2004 STEUBEN NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
0220 PM FLASH FLOOD ADDISON 42.11N 77.23W
08/30/2004 STEUBEN NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
0340 PM FLASH FLOOD CHITTENANGO 43.05N 75.87W
08/30/2004 MADISON NY TRAINED SPOTTER
SEVERAL ROADS FLOODED.
0345 PM FLASH FLOOD MANLIUS 43.00N 75.98W
08/30/2004 ONONDAGA NY TRAINED SPOTTER
GOLF COURSE FLOODED.
0420 PM FLASH FLOOD SCOTT 42.73N 76.23W
08/30/2004 CORTLAND NY EMERGENCY MNGR
ROADS FLOODED.
0440 PM FLASH FLOOD ADDISON 42.11N 77.23W
08/30/2004 STEUBEN NY EMERGENCY MNGR
TRAILER PARK FLOODED ON THE INTERSECTION OF COUNTY ROUTE
119 AND COUNTY ROUTE 2.
0454 PM FLASH FLOOD MANLIUS 43.00N 75.98W
08/30/2004 ONONDAGA NY LAW ENFORCEMENT
SIGNIFICANT FLOODING ALONG LIMESTONE CREEK MAINLY IN
SOUTHERN PART OF TOWN, BUT SPREADING NORTH. REPORTED AS
WORST FLOODING THEY/VE SEEN IN 20 YEARS.
0656 PM FLASH FLOOD 1 W MATAMORAS 41.37N 74.72W
08/30/2004 PIKE PA EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
&&
NICOSIALocal storm report, Aug 30, 7:41 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
741 PM EDT MON AUG 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1215 PM FLASH FLOOD MANLIUS 43.00N 75.98W
08/30/2004 ONONDAGA NY LAW ENFORCEMENT
NUMEROUS ROAD WASHOUTS AND CREEKS OVER THEIR BANKS.
FLOODING ALSO OCCURRED IN LAFAYETTE.
1215 PM FLASH FLOOD POMPEY 42.90N 76.02W
08/30/2004 ONONDAGA NY LAW ENFORCEMENT
NUMEROUS ROAD WASHOUTS AND CREEKS FLOODING FROM EXCESSIVE
RAINS.
1230 PM FLASH FLOOD CANASTOTA 43.08N 75.76W
08/30/2004 MADISON NY LAW ENFORCEMENT
NUMEROUS ROADS FLOODED AND CREEKS OVER THEIR BANKS.
0120 PM FLASH FLOOD MORAVIA 42.71N 76.42W
08/30/2004 CAYUGA NY TRAINED SPOTTER
ROAD WASHOUTS AND FLOODING. OWASCO INLET IS OVER ITS
BANKS AND FLOODING ROADWAYS.
0120 PM FLASH FLOOD LOCKE 42.67N 76.42W
08/30/2004 CAYUGA NY TRAINED SPOTTER
ROADS FLOODED AND CREEKS OVER THEIR BANKS.
0220 PM FLASH FLOOD CAMPBELL 42.23N 77.20W
08/30/2004 STEUBEN NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
0220 PM FLASH FLOOD THURSTON 42.22N 77.27W
08/30/2004 STEUBEN NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
0220 PM FLASH FLOOD ADDISON 42.11N 77.23W
08/30/2004 STEUBEN NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
0220 PM FLASH FLOOD ELMIRA 42.09N 76.81W
08/30/2004 CHEMUNG NY EMERGENCY MNGR
SEVERAL UNDERPASSES FLOODED BY EXCESSIVE RAIN.
0340 PM FLASH FLOOD CHITTENANGO 43.05N 75.87W
08/30/2004 MADISON NY TRAINED SPOTTER
SEVERAL ROADS FLOODED.
0345 PM FLASH FLOOD MANLIUS 43.00N 75.98W
08/30/2004 ONONDAGA NY TRAINED SPOTTER
GOLF COURSE FLOODED.
0420 PM FLASH FLOOD SCOTT 42.73N 76.23W
08/30/2004 CORTLAND NY EMERGENCY MNGR
ROADS FLOODED.
0440 PM FLASH FLOOD ADDISON 42.11N 77.23W
08/30/2004 STEUBEN NY EMERGENCY MNGR
TRAILER PARK FLOODED ON THE INTERSECTION OF COUNTY ROUTE
119 AND COUNTY ROUTE 2.
0454 PM FLASH FLOOD MANLIUS 43.00N 75.98W
08/30/2004 ONONDAGA NY LAW ENFORCEMENT
SIGNIFICANT FLOODING ALONG LIMESTONE CREEK MAINLY IN
SOUTHERN PART OF TOWN, BUT SPREADING NORTH. REPORTED AS
WORST FLOODING THEY/VE SEEN IN 20 YEARS.
0656 PM FLASH FLOOD 1 W MATAMORAS 41.37N 74.72W
08/30/2004 PIKE PA EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
0740 PM FLASH FLOOD CLARKS SUMMIT 41.49N 75.71W
08/30/2004 LACKAWANNA PA LAW ENFORCEMENT
SEVERAL ROADS FLOODED. ONE ROAD DAMAGED NEAR WAVERLY BY
FLOOD WATERS.
&&
NICOSIALocal storm report, Aug 30, 8:12 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
812 PM EDT MON AUG 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1215 PM FLASH FLOOD POMPEY 42.90N 76.02W
08/30/2004 ONONDAGA NY LAW ENFORCEMENT
NUMEROUS ROAD WASHOUTS AND CREEKS FLOODING FROM EXCESSIVE
RAINS.
1215 PM FLASH FLOOD MANLIUS 43.00N 75.98W
08/30/2004 ONONDAGA NY LAW ENFORCEMENT
NUMEROUS ROAD WASHOUTS AND CREEKS OVER THEIR BANKS.
FLOODING ALSO OCCURRED IN LAFAYETTE.
1230 PM FLASH FLOOD CANASTOTA 43.08N 75.76W
08/30/2004 MADISON NY LAW ENFORCEMENT
NUMEROUS ROADS FLOODED AND CREEKS OVER THEIR BANKS.
0120 PM FLASH FLOOD LOCKE 42.67N 76.42W
08/30/2004 CAYUGA NY TRAINED SPOTTER
ROADS FLOODED AND CREEKS OVER THEIR BANKS.
0120 PM FLASH FLOOD MORAVIA 42.71N 76.42W
08/30/2004 CAYUGA NY TRAINED SPOTTER
ROAD WASHOUTS AND FLOODING. OWASCO INLET IS OVER ITS
BANKS AND FLOODING ROADWAYS.
0220 PM FLASH FLOOD ADDISON 42.11N 77.23W
08/30/2004 STEUBEN NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
0220 PM FLASH FLOOD CAMPBELL 42.23N 77.20W
08/30/2004 STEUBEN NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
0220 PM FLASH FLOOD ELMIRA 42.09N 76.81W
08/30/2004 CHEMUNG NY EMERGENCY MNGR
SEVERAL UNDERPASSES FLOODED BY EXCESSIVE RAIN.
0220 PM FLASH FLOOD THURSTON 42.22N 77.27W
08/30/2004 STEUBEN NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
0340 PM FLASH FLOOD CHITTENANGO 43.05N 75.87W
08/30/2004 MADISON NY TRAINED SPOTTER
SEVERAL ROADS FLOODED.
0345 PM FLASH FLOOD MANLIUS 43.00N 75.98W
08/30/2004 ONONDAGA NY TRAINED SPOTTER
GOLF COURSE FLOODED.
0420 PM FLASH FLOOD SCOTT 42.73N 76.23W
08/30/2004 CORTLAND NY EMERGENCY MNGR
ROADS FLOODED.
0440 PM FLASH FLOOD ADDISON 42.11N 77.23W
08/30/2004 STEUBEN NY EMERGENCY MNGR
TRAILER PARK FLOODED ON THE INTERSECTION OF COUNTY ROUTE
119 AND COUNTY ROUTE 2.
0454 PM FLASH FLOOD MANLIUS 43.00N 75.98W
08/30/2004 ONONDAGA NY LAW ENFORCEMENT
SIGNIFICANT FLOODING ALONG LIMESTONE CREEK MAINLY IN
SOUTHERN PART OF TOWN, BUT SPREADING NORTH. REPORTED AS
WORST FLOODING THEY/VE SEEN IN 20 YEARS.
0656 PM FLASH FLOOD 1 W MATAMORAS 41.37N 74.72W
08/30/2004 PIKE PA EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
0740 PM FLASH FLOOD CLARKS SUMMIT 41.49N 75.71W
08/30/2004 LACKAWANNA PA LAW ENFORCEMENT
SEVERAL ROADS FLOODED. ONE ROAD DAMAGED NEAR WAVERLY BY
FLOOD WATERS.
0800 PM FLASH FLOOD 2 SW HAVEN 41.51N 74.56W
08/30/2004 SULLIVAN NY LAW ENFORCEMENT
MAJOR FLOODING OCCURRING IN WESTBROOKVILLE. NUMEROUS
ROADS WERE FLOODED. REPORTS OF POLES BEING WASHED OUT OF
THE GROUND. EVACUATIONS TAKING PLACE.
&&
NICOSIAThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 12:20 AM EDT | Flash Flood Warning | BGM | Susquehanna, Wyoming | 4 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2004Flash Flood Warnings in New York, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.